Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Saturday
   July 24
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
I am currently taking an antibiotic (amoxocilin)for an upper respitory infection, however, I am coughing a lot and can't sleep at night. Is it safe to take an over-the-counter cough syrup? If so, Please advise Thank you
FM
Answer:
Sorry for the delay in answering your question. There has been technical problems with the site which stopped us from getting your question. I would hope that your upper respiratory tract infection as cleared. As this is a common problem and cough syrups are widely used, it is indeed very useful to know about the efficacy and side effects of these types of medications. As you had a problem with cough at night, you would have taken an over the counter cough suppressant syrup. Many exist on the market and they have different ingredients. They do not always work very well(depends on the individual and the type of cough). They have limited side effects. These can include: constipation, mild somnolence, vertigo, nausea and allergic reactions. Please note that cough suppressants should not be used if you have symptoms of asthma, chronic lung disease, fever, productive cough or a cough that is persisting for more then a few days.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02